Typewriter Tinnitus Is Making Me Crazy!

Discussion in 'Support' started by PamW, Apr 25, 2020.

    1. PamW
      Frustrated

      PamW Member

      Tinnitus Since:
      01/2017
      Cause of Tinnitus:
      unknown
      I've been dealing with typewriter tinnitus for over 3 years.

      Carbamazepine (Tegratol) gave me beautiful silence for 7 months. Then I ended up in the ER with hyponatremia (low sodium), which was blamed on the drug and I was ordered to stop taking it. Since then I've seen more ENTs and a neurologist. Nobody seems to have a clue how to treat this. I'm now on Dilantin, which seems to be making the situation worse. I'll be going off that starting today. The episodes occur every minute for 10-15 seconds. I get very little sleep and I'm depressed and exhausted.

      Has anyone figured out what to do for this horrible condition? Please!
       
      • Hug Hug x 2
    2. JannRSR

      JannRSR Member

      Tinnitus Since:
      03/15/2016
      Cause of Tinnitus:
      unknown
      I have the same type of Tinnitus. What has worked for me is Botox. My Tinnitus recurs several times a year and lasts for 6-12 weeks. Botox has aborted the last 2 episodes. My doctors inject it into my ear and at three points along my head and jaw (both sides of face.) Out of interest - I had the same experience with Tegretol. It worked well until it didn't...
       

Share This Page

Loading...